# SDR AALA201709089013

- Difficulty date: September 7, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 27,941 hours, 10,787 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS FWD CIDS PANEL DISPLAYED  CHECK R2 DOOR PRESSURE.  SERVICED R2 DOOR ASSIST BOTTLE IAW AMM.
